# SDR AALA20110112TUL10

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD WEDGE HAS DENT IN BOTTOM SURFACE.  REMOVED DENTED MATERIAL AND INSTALLED FLUSH DOUBLER REPAIR 20 INCHES FROM INBOARD EDGE PER SRM 57-01-00.
